# SDR ASOA201704145036

- Difficulty date: April 14, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 20,837 hours, 13,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF10044004
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN OVER THE SERVICE DOOR IS UNSECURED AT ONE END ATTACHMENT POINT. CONTRACT MX REMOVED AND REPLACED EMERGENCY EXIT SIGN OVER SERVICE DOOR WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
